RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 2, Pages 195–207 (Mi jsfu178)  

This article is cited in 1 scientific paper (total in 1 paper)

Analysis parameterized algorithms on the bases of elasticity to functions complexity

Valentina V. Bykova

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: We give a brief overview of results and problems of parameterized algorithmics as the new direction of computational complexity theory. We offer a new indicator of computational complexity for parameterized algorithm which can be used to measure rate a growth of function complexity from many variables. This indicator is a private elasticity of the function complexity. We offer a two-dimensional classification parameterized algorithms to multiplicative forms a presentation of the functions complexity. We give a mathematical basis to analysis a level impact of parameter for time execution of parameterized algorithm.

Keywords: computation complexity, parameterized algorithms, analysis algorithms, elasticity algorithms.

Full text: PDF file (193 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 510.52
Received: 30.10.2010
Received in revised form: 10.11.2010
Accepted: 20.12.2010
Language: English

Citation: Valentina V. Bykova, “Analysis parameterized algorithms on the bases of elasticity to functions complexity”, J. Sib. Fed. Univ. Math. Phys., 4:2 (2011), 195–207

Citation in format AMSBIB
\Bibitem{Byk11}
\by Valentina~V.~Bykova
\paper Analysis parameterized algorithms on the bases of elasticity to functions complexity
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 2
\pages 195--207
\mathnet{http://mi.mathnet.ru/jsfu178}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu178
  • http://mi.mathnet.ru/eng/jsfu/v4/i2/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bykova, “O merakh tselostnosti grafov: obzor”, PDM, 2014, no. 4(26), 96–111  mathnet
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:133
    Full text:52
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018